PDA

View Full Version : bad taste in mouth


nickdammit
11-01-2013, 06:12 AM
For the last two days I've had a dry mouth and the most horrible taste. I'm taking wellbutrin and xanax. I've been on the latter for about a year and the wellbutrin maybe a couple of months. I've also had what seems to be a nasal infection. I've read that the drug combination can cause a metallic taste. I've had mild symptoms before but this came on suddenly and is worse than I've ever experienced. Does anyone know what is wrong and what I can do?

lenvegas
11-01-2013, 10:58 AM
Hi Nick, a bad taste in the mouth is one of the less common side effects for Wellbutrin and it is probably not related to your nasal infection. Some users have suggested it is the coating that is the problem in which case it would be best to drink about 6 ounces of water with it. You could also wrap it in some jelly or pudding then put it in the back of your throat the swallow with water. If you continue to have this symptom or experience ongoing indigestion it would be best to consult this with you doctor. Take care....